# SDR SWAA2015062341070

- Difficulty date: June 16, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 27,796 hours, 16,419 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 120.30, NR 2 STIFFENER CRACKED AT LOWER EDGE.  REPAIRED STIFFENER IAW SRM.
